Post your medical questions here. We've all been there. You think you know what you're doing after so many years of reporting, and then - blammo - up comes a medical word you've never heard of. Happens to me more than I'd like to admit.

Views: 322

Replies to This Discussion

Does anyone have a favorite, reliable site you use to check drug names ~ spelling, capitalization, etc?? I usually Google and get the spelling, but then seem to never get a clear answer on whether the drug is capped or not.
Thanks
I always use this one:
http://www.rxlist.com/script/main/hp.asp

Because they list the brand name and generic, and generic's never capped.
I second Marla's suggestion. I love this site.
Anyone heard of the the Pak?

The Pak, that's what it was called. It was called the Pak. He gave me a thing called the Pak.

No other reference. Have no idea what this was to help with. This person was also taking a couple of other medications. She did have low back pain.

Thanks in advance.
I think it was a pill. We were talking about prescription medication.

Thanks for the reply, Veronica.
Hi Kyung,
I believe they're probably referring to zithromax, which is often called the z-pack. So maybe it was just abbreviated to "the pack."
I am stumped. Again, it is the anesthesiologist's depo I took. The question is:
I'm not talking about the optic "gias" and I am not talking about the retina. I'm talking about the basic function comes from the brainstem for autonomic activity.

Another question is: I don't think that anybody here claims that the last dose of epinephrine was given with a heart rate of 156 to 200. That would be crazy with a narrow complex. It would be crazy. If that was "V tec," you would have shocked him. You wouldn't have given him epinephrine anyway.

He said a word that I have no idea what it is. He said, And so that was the "centericate."
I would appeciate any feedback.

Thank you,

Barbara
Is "neuroforamen" one word or two? I can't find it in any online medical dictionaries as one word, though it comes up as one word in many other sites.
I think it's one. It's coming up in a lot of medical articles as one.
Most rule books say to use an "s" when initials or acronyms are pluralized. And they also usually suggest using an apostrophe to prevent confusion. "CSRs" doesn't need an apostrophe, but "crossing your Ts and dotting your I's" needs an apostrophe because "I's" looks like "is" without the apostrophe. Same with "A's and Bs." I would probably use an apostrophe in both for consistency within a sentence, though.
Here are some sites that explain it better:

http://grammar.ccc.commnet.edu/GRAMMAR/plurals.htm
Just search for the word "apostrophes" on that page and you'll get to the spot.

http://www.grammarbook.com/punctuation/apostro.asp
Look for "Rule 11."
Do you think Naproxen and Naprosyn are interchangeable? Is one more correct than the other?

RSS

© 2019   Created by Kelli Combs (admin).   Powered by

Badges  |  Report an Issue  |  Terms of Service